# SDR IPXA10M58116

- Difficulty date: January 9, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CF680C2DIF
- Part serial: 702702
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROX 15KTS ABOVE V1 (135 KTS) NR 3 ENG COMPRESSOR STALL CONTINUOSLY UNTIL THROTTLE WAS PULLED BACK AT IDLE.  ENG OPERATED NORMAL AT IDLE UNTIL SHUTDOWN AT CHOCKS.  R & R NR 3 ENGINE IAW TC NR 9100.
